zbMATH — the first resource for mathematics

Addendum to “Direct limits in the heart of a t-structure: the case of a torsion pair”. (English) Zbl 1397.18027
Summary: Let \(\mathcal{G}\) be a Grothendieck category, let \(\mathbf{t} = (\mathcal{T}, \mathcal{F})\) be a torsion pair in \(\mathcal{G}\) and let \((\mathcal{U}_{\mathbf{t}}, \mathcal{W}_{\mathbf{t}})\) be the associated Happel-Reiten-Smalø t-structure in the derived category \(\mathcal{D}(\mathcal{G})\). We prove that the heart of this t-structure is a Grothendieck category if, and only if, the torsionfree class \(\mathcal{F}\) is closed under taking direct limits in \(\mathcal{G}\).
Addendum to the authors’ paper [ibid. 219, No. 9, 4117–4143 (2015; Zbl 1333.18017)].

18E30 Derived categories, triangulated categories (MSC2010)
18E15 Grothendieck categories (MSC2010)
18E40 Torsion theories, radicals
16E05 Syzygies, resolutions, complexes in associative algebras
16E30 Homological functors on modules (Tor, Ext, etc.) in associative algebras
Full Text: DOI arXiv
[1] Adámek, J.; Rosický, J., Locally presentable and accessible categories, Lond. Math. Soc. Lect. Note Ser., vol. 189, (1994), Cambridge University Press · Zbl 0795.18007
[2] Beilinson, A.; Bernstein, J.; Deligne, P., Faisceaux pervers, Astérisque, vol. 100, 5-171, (1982), Soc. Math. France Paris · Zbl 0536.14011
[3] R. Colpi, E. Gregorio, The heart of a cotilting torsion pair is a Grothendieck category, preprint.
[4] Colpi, R.; Gregorio, E.; Mantese, F., On the heart of a faithful torsion pair, J. Algebra, 307, 841-863, (2007) · Zbl 1120.18008
[5] Colpi, R.; Mantese, F.; Tonolo, A., When the heart of a faithful torsion pair is a module category, J. Pure Appl. Algebra, 215, 2923-2936, (2011) · Zbl 1269.18005
[6] Happel, D.; Reiten, I.; Smalø, S. O., Tilting in abelian categories and quasitilted algebras, Mem. Am. Math. Soc., vol. 120, (1996) · Zbl 0849.16011
[7] Parra, C.; Saorin, M., Direct limits in the heart of a t-structure: the case of a torsion pair, J. Pure Appl. Algebra, 219, 9, 4117-4143, (2015) · Zbl 1333.18017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.